Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 26, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Feb 28, 2011, 3:09 PM CST for Calhoun County, St. Clair County, Talladega County, Alabama. It was in force for 51 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Feb 28, 2011, 3:09 PM CST (21:09 UTC)
- Expired
- Feb 28, 2011, 4:00 PM CST
- In force
- 51 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Calhoun County, AL, St. Clair County, AL, Talladega County, AL
The radar
The Birmingham radar (KBMX), 76 km from the middle of the area, began a volume at 21:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Feb 28, 3:45 PM CST | TSTM WND DMG | Fort Mcclellan, AL | TREES WERE BLOWN DOWN IN FORT MCCLELLAN. |
| Feb 28, 3:50 PM CST | TSTM WND DMG | Anniston, AL | MULTIPLE POWER LINES DOWN AROUND TOWN. |
| Feb 28, 3:50 PM CST | TSTM WND DMG | Jacksonville, AL | POWER POLE DOWN ON GEORGE DOUTHIT DRIVE |
| Feb 28, 3:50 PM CST | TSTM WND DMG | Weaver, AL | TREES AND POWER LINES DOWN NEAR CEDAR SPRINGS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 28, 12:29 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 9.2 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 652 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 498 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 256 m²/s²
- 0-3 km storm-relative helicity
- 425 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 5.9
The text
As transmitted, in the capitals the NWS used until 2016.
280
WUUS54 KBMX 282109
SVRBMX
ALC015-115-121-282200-
/O.NEW.KBMX.SV.W.0026.110228T2109Z-110228T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
309 PM CST MON FEB 28 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
ST. CLAIR COUNTY IN CENTRAL ALABAMA...
NORTHERN TALLADEGA COUNTY IN EAST CENTRAL ALABAMA...
* UNTIL 400 PM CST
* AT 303 PM CST...THE NATIONAL WEATHER SERVICE INDICATED A LINE OF
SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ASHVILLE TO BARBER MOTORSPORTS PARK...
AND MOVING EAST AT 60 MPH.
GOLF BALL SIZE HAIL HAS BEEN REPORTED AT SEVERAL LOCATIONS WITH
THESE STORMS.
* LOCATIONS IMPACTED INCLUDE...
PELL CITY...SAKS...FORT MCCLELLAN...JACKSONVILLE...WEST END-COBB
TOWN...COBB TOWN...ANNISTON AND OXFORD.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 144 THROUGH 188...
INTERSTATE 59 EXIT NUMBER 166...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3351 8585 3350 8591 3341 8593 3339 8595
3338 8599 3343 8638 3351 8638 3351 8649
3355 8649 3356 8655 3369 8653 3389 8628
3387 8606 3385 8605 3386 8601 3382 8561
TIME...MOT...LOC 2109Z 282DEG 52KT 3377 8612 3352 8654
$$
GOGGINS1 follow-up statement
577
WWUS54 KBMX 282130
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
330 PM CST MON FEB 28 2011
ALC015-115-121-282200-
/O.CON.KBMX.SV.W.0026.000000T0000Z-110228T2200Z/
TALLADEGA AL-CALHOUN AL-ST. CLAIR AL-
330 PM CST MON FEB 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ST.
CLAIR...SOUTHERN CALHOUN AND NORTHERN TALLADEGA COUNTIES UNTIL 400 PM
CST...
AT 326 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES EAST OF OHATCHEE TO COOSA
ISLAND...MOVING EAST AT 50 MPH.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...SAKS...FORT MCCLELLAN...WEST END-COBB TOWN...COBB
TOWN...TALLADEGA...ANNISTON...OXFORD...TALLADEGA SUPERSPEEDWAY AND
WEAVER.
THIS INCLUDES...
INTERSTATE 20 EXIT NUMBERS 152 THROUGH 188...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.
THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3351 8585 3350 8591 3341 8593 3339 8595
3338 8599 3343 8638 3351 8638 3351 8649
3355 8649 3366 8633 3385 8611 3386 8601
3382 8561
TIME...MOT...LOC 2130Z 276DEG 44KT 3381 8586 3346 8631
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:52 AM CST, 3 hours 17 minutes earlier.
Area forecast discussion, Feb 28, 11:52 AM CST, 3 hours 17 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE BIRMINGHAM AL 1152 AM CST MON FEB 28 2011 .UPDATE...AVIATION DISCUSSION. && .DISCUSSION... MAIN CHANGE TO THE FORECAST IS TO DELAY ONSET OF STRONGER CONVECTION SHIFTING TO MAINLY AFTERNOON ACROSS THE AREA AS CLOUD COVER HAS KEPT PRE LINE STORMS FROM DEVELOPING ALONG WITH MAIN LINE STILL LAGGING BEHIND IN MISSISSIPPI. LINE IS BEGINNING TO BECOME A TAD MORE ROBUST AS IT MOVES THROUGH MISSISSIPPI...BUT STRONGER TO THE NORTHEAST INTO FAR NORTH ALABAMA AND INTO TENNESSEE. TEMPERATURES VERY WARM TODAY AND TRENDING WELL ABOVE GUIDANCE. TORNADO WATCH STILL IN EFFECT FOR FAR NORTHWEST 5 COUNTIES IN CWA UNTIL 1PM. UPDATE ALREADY OUT. 08/MNK && .AVIATION...18Z TAF DISCUSSION. MAIN FORECAST CONCERNS ARE AREAS OF SHRA/TSRA DEVELOPING IN SW AL MOVING NE...AND LINE OF DEVELOPING STORMS MOVING INTO WESTERN AREAS OF STATE AT NOON. AS SUCH...HAVE PUT IN TEMPO GROUPS TO ANTICIPATE STORM ARRIVAL. WIND GUSTS NEAR OR ABOVE 25 KTS WILL OCCUR AHEAD OF FRONT ON SW WINDS. GENERAL THINKING IS THE THUNDERSTORMS WILL BE EAST OF TAF SITES AROUND 00Z. AFTER A BRIEF PERIOD OF VFR AFTER FRONTAL PASSAGE...POST FRONTAL IFR/MVFR CEILINGS WILL OCCUR WITH CLEARING LATE IN THE TAF PERIOD. NOTICE...TAF FOR ANB WILL CONTINUE TO HAVE /AMD NOT SKED/ APPENDED TO THE END...DUE TO COMMUNICATIONS ISSUES. WILL UTILIZE DIAL UP AND OTHER RESOURCES (SATELLITE...RADAR...ETC) TO TRY TO KEEP UP WITH OBSERVATIONS THERE. NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. STEFKOVICH && .PREV DISCUSSION... /ISSUED 1010 AM CST MON FEB 28 2011/ UPDATE...MESOSCALE UPDATE. DISCUSSION... AFTER LOOKING AT A BUNCH OF DATA THIS MORNING...WE REMAIN IN A WAIT AND SEE POSTURE FOR THE POTENTIAL FOR SEVERE STORMS IN CENTRAL ALABAMA TODAY. CONDITIONS ARE OBVIOUS WARM AND HUMID...AND THERE ARE BREAKS IN THE CLOUDS ALLOWING TEMPERATURES TO CLIMB THROUGH THE 70S. CONDITIONS ARE BECOMING MORE UNSTABLE IN PORTIONS OF CENTRAL ALABAMA...WITH SBCAPES ALREADY IN EXCESS OF 500 J/KG. THATS TWO NECESSARY INGREDIENTS...MOISTURE AND INSTABILITY. VARIOUS SHEAR PARAMETERS ARE ALSO SUFFICIENT TO ORGANIZE ANY STORMS THAT FORM INTO SEVERE STORMS. THE MISSING INGREDIENT RIGHT NOW TO ME SEEMS TO BE LIFT...OR MORE IMPORTANTLY ENOUGH LIFT TO OVERCOME THE LOW LEVEL CAP. SURFACE MESO-ANALYSIS SHOWED A LOW MOVING ACROSS WESTERN INTO MIDDLE TN...AND THERE WAS SOME CONVECTION TRAILING FROM THAT INTO NORTH MS ALONG A SURFACE TROUGH/WIND SHIFT LINE. SO...THE LIFT (PRODUCING THAT MS CONVECTION) WAS LAGGING THE OTHER PARAMETERS (BEST MOISTURE...INSTABILITY...AND SHEAR). SO THE BIG QUESTION THEN BECOMES...WILL THE FORCING CATCH UP TO THE SHEAR AND INSTABILITY BEFORE THEY MOVE EASTWARD? CURRENT THINKING IS THAT INSTABILITY SHOULD CONTINUE TO INCREASE ACROSS CENTRAL ALABAMA INTO AND THROUGH MUCH OF THE AFTERNOON. DEWPOINTS ARE GOING TO BE IN THE LOWER-MID 60S FOR MUCH/MOST OF THE DAY...AND TEMPS AHEAD OF THE APPROACHING LINE OF CONVECTION SHOULD CONTINUE TO SLOWLY INCH UP AS WELL. THE THING TO WATCH WILL BE SHEAR/HELICITY TRENDS OVER THE NEXT COUPLE OF HOURS. IF LOW LEVEL WINDS VEER AROUND EVEN MORE TO THE SOUTHWEST...THEN THE SHEAR WOULD BE MORE UNIDIRECTIONAL...LESSENING THE SUPERCELL DEVELOPMENT POTENTIAL. IF THAT LOW IN TN DEEPENS JUST A BIT...AND LOW LEVEL WINDS STAY WHERE THEY ARE...THEN WE MAY HAVE ENOUGH DIRECTIONAL SHEAR TO SUPPORT SUPERCELLS. THE NEXT 2 HOURS WILL BE TELLING. WE ARE ALSO PLANNING AN 18Z SOUNDING FLIGHT. /61/ && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 77 39 65 34 67 / 100 20 0 0 0 ANNISTON 78 41 66 35 68 / 100 30 0 0 0 BIRMINGHAM 79 41 65 39 68 / 100 20 0 0 0 TUSCALOOSA 80 40 67 37 71 / 100 10 0 0 0 CALERA 79 41 66 39 68 / 100 20 0 0 0 AUBURN 79 47 67 41 66 / 100 70 0 0 0 MONTGOMERY 82 46 68 40 69 / 90 50 0 0 0 TROY 82 48 68 38 69 / 80 60 0 0 0 && .BMX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING COUNTIES: AUTAUGA...BARBOUR...BIBB...BLOUNT...BULLOCK... CALHOUN...CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE... COOSA...DALLAS...ELMORE...ETOWAH...FAYETTE...GREENE...HALE... JEFFERSON...LAMAR...LEE...LOWNDES...MACON...MARENGO...MARION... MONTGOMERY...PERRY...PICKENS...PIKE...RANDOLPH...RUSSELL... SHELBY...ST. CLAIR...SUMTER...TALLADEGA...TALLAPOOSA... TUSCALOOSA...WALKER...WINSTON. && 08/88/61
Hazardous weather outlook, Feb 28, 12:40 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 1240 PM CST MON FEB 28 2011 ALZ011>015-017>050-011230- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 1240 PM CST MON FEB 28 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A THREAT OF SEVERE THUNDERSTORMS...INCLUDING TORNADOES...ACROSS CENTRAL ALABAMA TODAY. A LINE OF THUNDERSTORMS WILL MOVE FROM WEST TO EAST ACROSS THE STATE AND INTENSIFY DURING THE AFTERNOON. AREAS WEST OF INTERSTATE 65 AND NORTH OF INTERSTATE 20 WILL BE AFFECTED THROUGH 5 PM...AND WEST OF INTERSTATE 65 FROM 2 PM THROUGH 7 PM. ANOTHER AREA OF STORMS WILL AFFECT AREAS SOUTH OF INTERSTATE 20 THROUGH 7 PM. CONDITIONS WILL ALSO BE BREEZY TODAY...WITH A FEW GUSTS OF 30 TO 40 MPH LIKELY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. ANOTHER STORM SYSTEM WILL APPROACH THE AREA SATURDAY. SOME OF THESE STORMS MAY ALSO BE SEVERE. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT WILL LIKELY BE NEEDED THIS AFTERNOON AND EVENING DUE TO THE THREAT OF SEVERE STORMS.
In the hours before
Special weather statement, Feb 28, 2:19 PM CST, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
219 PM CST MON FEB 28 2011
ALZ015-023-024-282100-
JEFFERSON AL-TUSCALOOSA AL-WALKER AL-
219 PM CST MON FEB 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER...JEFFERSON
AND NORTHERN TUSCALOOSA COUNTIES UNTIL 300 PM CST...
AT 218 PM CST...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM SUMITON TO COKER...AND MOVING EAST AT 60 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
NORTHPORT...
TUSCALOOSA...
HOLT...
GARDENDALE...
FULTONDALE...
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3336 8782 3361 8747 3361 8742 3365 8742
3388 8708 3386 8697 3382 8695 3384 8689
3378 8667 3376 8666 3375 8655 3353 8657
3326 8700 3316 8784
TIME...MOT...LOC 2019Z 269DEG 53KT 3376 8697 3320 8770
GOGGINSLocal storm report, Feb 28, 2:42 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
242 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL MORRIS 33.75N 86.81W
02/28/2011 E1.75 INCH JEFFERSON AL TRAINED SPOTTER
HAIL UP TO THE SIZE OF GOLF BALLS
&&
KSUMRALLLocal storm report, Feb 28, 2:48 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
248 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG S LEESBURG 34.18N 85.77W
02/28/2011 CHEROKEE AL EMERGENCY MNGR
BARN COLLAPSE OFF COUNTY ROAD 7 WITH POSSIBLE INJURIES.
&&
KSUMRALLLocal storm report, Feb 28, 2:56 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
256 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM TSTM WND DMG MOUNTAINBORO 34.15N 86.13W
02/28/2011 ETOWAH AL EMERGENCY MNGR
TREES DOWN
&&
KSUMRALLLocal storm report, Feb 28, 3:04 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
304 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM HAIL BIRMINGHAM 33.53N 86.80W
02/28/2011 E1.75 INCH JEFFERSON AL BROADCAST MEDIA
HAIL AS LARGE AS GOLF BALLS ON RED MOUNTAIN.
&&
KSUMRALLLocal storm report, Feb 28, 3:05 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
305 PM CST MON FEB 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0235 PM TSTM WND DMG S LEESBURG 34.18N 85.77W
02/28/2011 CHEROKEE AL EMERGENCY MNGR
BARN COLLAPSE OFF COUNTY ROAD 167 AND POSSIBLE HOME
DAMAGE IN THE SAME AREA. NO INJURIES.
&&
KSUMRALLThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 28, 1:53 PM CST | Special Weather Statement | BMX | Marshall | 37 min |
| Feb 28, 2:11 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 34 min |
| Feb 28, 2:19 PM CST | Special Weather Statement | BMX | Jefferson, Tuscaloosa | 41 min |
| Feb 28, 2:21 PM CST | Severe Thunderstorm Warning | BMX | Cherokee, Etowah | 24 min |
| Feb 28, 2:32 PM CST | Severe Thunderstorm Warning | BMX | Jefferson, Tuscaloosa | 43 min |
| Feb 28, 2:44 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 19 min |
| Feb 28, 2:58 PM CST | Tornado Warning | BMX | Barbour, Bullock, Pike | 15 min |
| Feb 28, 2:59 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Shelby | 61 min |
| Feb 28, 3:15 PM CST | Special Weather Statement | BMX | Cherokee | 15 min |
| Feb 28, 3:39 PM CST | Tornado Warning | BMX | Shelby, Talladega | 36 min |
| Feb 28, 3:53 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 37 min |
| Feb 28, 4:00 PM CST | Severe Thunderstorm Warning | BMX | Clay, Coosa, Randolph, Talladega, Tallapoosa | 45 min |
| Feb 28, 4:16 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Dallas | 44 min |
| Feb 28, 4:22 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Perry | 38 min |
| Feb 28, 4:43 PM CST | Severe Thunderstorm Warning | BMX | Clay, Randolph | 17 min |
| Feb 28, 4:47 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Dallas, Lowndes | 43 min |
| Feb 28, 5:11 PM CST | Special Weather Statement | BMX | Chambers | 49 min |
| Feb 28, 5:15 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Lowndes, Montgomery | 45 min |
| Feb 28, 5:29 PM CST | Tornado Warning | BMX | Chambers | 23 min |
| Feb 28, 5:56 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Montgomery | 49 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.